Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 43, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 15, 2009, 7:50 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 7:50 PM CDT (00:50 UTC)
- Expired
- May 15, 2009, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 8:25 PM CDT | HAIL 1 | 5 W Danville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 160050
SVRILX
ILC019-183-160130-
/O.NEW.KILX.SV.W.0043.090516T0050Z-090516T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 830 PM CDT.
* AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF GIFFORD TO 3 MILES WEST OF BROADLANDS...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF PAXTON TO 15 MILES NORTHEAST OF
TUSCOLA...AND WAS MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...
HOMER...
ALLERTON...
FITHIAN...
SIDELL...
POTOMAC...
FAIRMOUNT...
OAKWOOD...
OTHER LOCATIONS IN THIS WARNING INCLUDE...CATLIN...DANVILLE...
GEORGETOWN...RIDGE FARM...ROSSVILLE...SIDNEY...ST. JOSEPH...TILTON
AND WESTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3990 8753 3989 8812 4041 8809 4041 8795
4046 8794 4045 8753
TIME...MOT...LOC 0050Z 272DEG 25KT 4037 8795 3992 8802
$$2 follow-up statements
000
WWUS53 KILX 160107
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
807 PM CDT FRI MAY 15 2009
ILC019-160117-
/O.CAN.KILX.SV.W.0043.000000T0000Z-090516T0130Z/
CHAMPAIGN IL-
807 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IS
CANCELLED...
LAT...LON 3989 8794 4042 8793 4046 8794 4045 8753
3990 8753
TIME...MOT...LOC 0107Z 272DEG 25KT 4036 8779 3991 8787
$$
ILC183-160130-
/O.CON.KILX.SV.W.0043.000000T0000Z-090516T0130Z/
VERMILION IL-
807 PM CDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR VERMILION COUNTY...
AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POTOMAC
TO SIDELL...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...OAKWOOD...
JAMAICA...ROSSVILLE...KICKAPOO STATE PARK...INDIANOLA...HENNING...
WESTVILLE...TILTON...BISMARCK AND ALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3989 8794 4042 8793 4046 8794 4045 8753
3990 8753
TIME...MOT...LOC 0107Z 272DEG 25KT 4036 8779 3991 8787
$$
BARKER000
WWUS53 KILX 160130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT FRI MAY 15 2009
ILC183-160141-
/O.EXP.KILX.SV.W.0043.000000T0000Z-090516T0130Z/
VERMILION IL-
830 PM CDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY EXPIRES AT
830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3989 8794 4042 8793 4046 8794 4045 8753
3990 8753
TIME...MOT...LOC 0107Z 272DEG 25KT 4036 8779 3991 8787
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:33 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 15, 6:33 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 633 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. && .AVIATION... ISSUED 622 PM CDT FRI MAY 15 2009 LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING. COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT. FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031- 036>038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 7:07 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD ELKHART 40.02N 89.48W
05/15/2009 LOGAN IL EMERGENCY MNGR
CAR IN NEED OF RESCUE WITH WATER UP TO DOOR HANDLES AT
ELKHART EXIT ON INTERSTATE 55.
&&
MLK/BROLocal storm report, May 15, 7:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SPRINGFIELD 39.78N 89.64W
05/15/2009 M0.75 INCH SANGAMON IL TRAINED SPOTTER
REPORTED SOUTH SIDE OF SPRINGFIELD AT CORNER OF WABASH
AND MAC ARTHER.
0700 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M3.65 INCH KNOX IL CO-OP OBSERVER
24 HOUR REPORT.
&&
MLK/BROLocal storm report, May 15, 7:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
05/15/2009 M2.93 INCH MCLEAN IL MESONET
2.93 INCHES OF RAIN MEASURED TODAY WITH 2.63 INCHES SINCE
5 PM. COCORAHS REPORT.
0718 PM HAIL 1 W CHAMPAIGN 40.11N 88.28W
05/15/2009 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
MLK/BROLocal storm report, May 15, 7:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MONTICELLO 40.03N 88.57W
05/15/2009 M1.75 INCH PIATT IL BROADCAST MEDIA
NUMEROUS BROKEN CAR WINDSHIELDS AS REPORTED BY WCIA TV.
0715 PM HAIL MOUNT AUBURN 39.77N 89.26W
05/15/2009 M0.88 INCH CHRISTIAN IL LAW ENFORCEMENT
&&
MLK/BROLocal storm report, May 15, 7:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
05/15/2009 CHAMPAIGN IL MESONET
MANY STREETS IMPASSABLE DUE TO WATER...MANY VIADUCTS
UNDER WATER...PARTS OF UNIVERSITY AVE UNDER WATER. SWOP
REPORT
&&
DPKLocal storm report, May 15, 7:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/15/2009 M2.72 INCH LOGAN IL CO-OP OBSERVER
SINCE 6AM...WATER ON MANY FIELDS FROM ILLIOPOLIS TO MT
PULASKI
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Flash Flood Warning | ILX | Champaign, Piatt, Vermilion | 6 hr |
| May 15, 7:04 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 41 min |
| May 15, 7:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 41 min |
| May 15, 7:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more | 4 hr |
| May 15, 7:57 PM CDT | Flash Flood Warning | ILX | Christian, Moultrie, Shelby | 6 hr |
| May 15, 8:18 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 6 hr |
| May 15, 8:48 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 42 min |
| May 15, 8:55 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 20 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | ILX | Effingham | 3 hr |
| May 15, 9:39 PM CDT | Areal Flood Advisory | ILX | Clay, Jasper, Richland | 3 hr |
| May 15, 9:50 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 15, 10:22 PM CDT | Areal Flood Advisory | ILX | Crawford, Lawrence | 5 hr |
| May 15, 10:44 PM CDT | Areal Flood Warning | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 3 more | 6 days |
| May 15, 11:31 PM CDT | Areal Flood Warning | ILX | Cass, DeWitt, Douglas, Logan, Macon, Mason and 6 more | 35 days |
| May 16, 12:45 AM CDT | Areal Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 146 days |
| May 16, 12:59 AM CDT | Areal Flood Warning | ILX | Champaign, Logan, Vermilion | 172 days |
| May 16, 1:56 AM CDT | Areal Flood Warning | ILX | Christian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more | 186 days |
| May 16, 2:17 AM CDT | River Flood Warning | ILX | Vermilion | 50 hr |
| May 16, 6:58 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 38 hr |
| May 16, 10:23 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 16, 11:50 AM CDT | Areal Flood Warning | ILX | Cass, DeWitt, Logan, McLean, Macon, Mason and 6 more | 189 days |
| May 16, 1:03 PM CDT | Areal Flood Warning | ILX | Champaign, Logan, Vermilion | 224 days |
| May 16, 6:16 PM CDT | Areal Flood Warning | ILX | Logan, Mason | 225 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.